About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 934134, 8 pages
http://dx.doi.org/10.1155/2014/934134
Research Article

Nonfragile Control for Stochastic Systems with Markovian Jumping Parameters and Random Packet Losses

1School of Electrical and Information Engineering, Anhui University of Technology, Ma’anshan 243002, China
2School of Information Science and Engineering, Northeastern University, Shenyang 110819, China

Received 11 December 2013; Accepted 6 January 2014; Published 12 February 2014

Academic Editor: Shuping He

Copyright © 2014 Jing Wang and Ke Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Arnold, Stochastic Differential Equations: Theory and Applications, John Wiley & Sons, New York, NY, USA, 1974. View at MathSciNet
  2. L. Wu, W. X. Zheng, and H. Gao, “Dissipativity-based sliding mode control of switched stochastic systems,” IEEE Transactions on Automatic Control, vol. 58, no. 3, pp. 785–791, 2013. View at Publisher · View at Google Scholar
  3. T. C. Gard, Introduction to Stochastic Differential Equations, vol. 114 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1988. View at MathSciNet
  4. H. Gao, J. Lam, and C. Wang, “Robust energy-to-peak filter design for stochastic time-delay systems,” Systems & Control Letters, vol. 55, no. 2, pp. 101–111, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. Z.-G. Wu, P. Shi, H. Su, and J. Chu, “Dissipativity analysis for discrete-time stochastic neural networks with time-varying delays,” IEEE Transactions on Neural Networks and Learning Systems, vol. 24, no. 3, pp. 345–355, 2013. View at Publisher · View at Google Scholar
  6. H. Shen, S. Xu, X. Song, and G. Shi, “Passivity-based control for Markovian jump systems via retarded output feedback,” Circuits, Systems, and Signal Processing, vol. 31, no. 1, pp. 189–202, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. H. Shen, Z. Wang, X. Huang, and J. Wang, “Fuzzy dissipative control for nonlinear Markovian jump systems via retarded feedback,” Journal of the Franklin Institute, 2013. View at Publisher · View at Google Scholar
  8. H. Zhao, Q. Chen, and S. Xu, “H guaranteed cost control for uncertain Markovian jump systems with mode-dependent distributed delays and input delays,” Journal of the Franklin Institute, vol. 346, no. 10, pp. 945–957, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. N. N. Krasovskiĭ and È. A. Lidskiĭ, “Analytical design of controllers in systems with random attributes—Part I,” Automation and Remote Control, vol. 22, pp. 1021–1025, 1961. View at MathSciNet
  10. E.-K. Boukas and Z.-K. Liu, Deterministic and Stochastic Time-Delay Systems, Birkhäuser, Boston, Mass, USA, 2002.
  11. O. L. V. Costa, M. D. Fragoso, and M. G. Todorov, Continuous-Time Markov Jump Linear Systems, Probability and Its Applications, Springer, Heidelberg, Germany, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  12. S. He and F. Liu, “Unbiased H filtering for neutral Markov jump systems,” Applied Mathematics and Computation, vol. 206, no. 1, pp. 175–185, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. S. He and F. Liu, “Robust finite-time stabilization of uncertain fuzzy jump systems,” International Journal of Innovative Computing, Information and Control, vol. 6, no. 9, pp. 3853–3862, 2010. View at Scopus
  14. H. Shen, S. Xu, J. Zhou, and J. Lu, “Fuzzy H filtering for nonlinear Markovian jump neutral systems,” International Journal of Systems Science, vol. 42, no. 5, pp. 767–780, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. Z.-G. Wu, P. Shi, H. Su, and J. Chu, “Asynchronous l2l filtering for discrete-time stochastic Markov jump systems with randomly occurred sensor nonlinearities,” Automatica, 2013. View at Publisher · View at Google Scholar
  16. Z.-G. Wu, H. Su, P. Shi, and J. Chu, Analysis and Synthesis of Singular Systems with Time-Delays, vol. 443 of Lecture Notes in Control and Information Sciences, Springer, Heidelberg, Germany, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  17. B. Zhang, W. X. Zheng, and S. Xu, “Filtering of Markovian jump delay systems based on a new performance index,” IEEE Transactions on Circuits and Systems I, vol. 60, no. 5, pp. 1250–1263, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  18. H. Shen, S. Xu, X. Song, and J. Luo, “Delay-dependent robust stabilization for uncertain stochastic switching systems with distributed delays,” Asian Journal of Control, vol. 11, no. 5, pp. 527–535, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. H. Shen, S. Xu, J. Lu, and J. Zhou, “Passivity-based control for uncertain stochastic jumping systems with mode-dependent round-trip time delays,” Journal of the Franklin Institute, vol. 349, no. 5, pp. 1665–1680, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. O. L. V. Costa and A. de Oliveira, “Optimal mean-variance control for discrete-time linear systems with Markovian jumps and multiplicative noises,” Automatica, vol. 48, no. 2, pp. 304–315, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  21. S. He and C.-L. Liu, “Finite-time H fuzzy control of nonlinear jump systems with time delays via dynamic observer-based state feedback,” IEEE Transactions on Fuzzy Systems, vol. 20, no. 4, pp. 605–614, 2012. View at Publisher · View at Google Scholar
  22. H. Ma and Y. Jia, “H2 control of discrete-time periodic systems with Markovian jumps and multiplicative noise,” International Journal of Control, vol. 86, no. 10, pp. 1837–1849, 2013. View at Publisher · View at Google Scholar
  23. Y. Niu, D. W. C. Ho, and X. Wang, “Sliding mode control for Itô stochastic systems with Markovian switching,” Automatica, vol. 43, no. 10, pp. 1784–1790, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  24. G.-H. Yang and W.-W. Che, “Non-fragile H filter design for linear continuous-time systems,” Automatica, vol. 44, no. 11, pp. 2849–2856, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  25. H. Dong, Z. Wang, D. W. C. Ho, and H. Gao, “Robust H fuzzy output-feedback control with multiple probabilistic delays and multiple missing measurements,” IEEE Transactions on Fuzzy Systems, vol. 18, no. 4, pp. 712–725, 2010. View at Publisher · View at Google Scholar · View at Scopus
  26. S. Boyd, L. El Ghaoui, E. Feron, and V. Balakrishnan, Linear Matrix Inequalities in System and Control Theory, vol. 15 of Studies in Applied and Numerical Mathematics, SIAM, Philadelphia, Pa, USA, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  27. R. Yang, P. Shi, and G.-P. Liu, “Filtering for discrete-time networked nonlinear systems with mixed random delays and packet dropouts,” IEEE Transactions on Automatic Control, vol. 56, no. 11, pp. 2655–2660, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. S. Xu and J. Lam, Robust Control and Filtering of Singular Systems, vol. 332 of Lecture Notes in Control and Information Sciences, Springer, Berlin, Germany, 2006. View at MathSciNet
  29. S. Xu and T. Chen, “Robust H control for uncertain stochastic systems with state delay,” IEEE Transactions on Automatic Control, vol. 47, no. 12, pp. 2089–2094, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. H. Shen, X. Song, and Z. Wang, “Robust fault-tolerant control of uncertain fractional-order systems against actuator faults,” IET Control Theory & Applications, vol. 7, no. 9, pp. 1233–1241, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  31. Z. Zhang, S. Xu, and H. Shen, “Reduced-order observer-based output-feedback tracking control of nonlinear systems with state delay and disturbance,” International Journal of Robust and Nonlinear Control, vol. 20, no. 15, pp. 1723–1738, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  32. Z. Zhang, H. Shao, Z. Wang, and H. Shen, “Reduced-order observer design for the synchronization of the generalized Lorenz chaotic systems,” Applied Mathematics and Computation, vol. 218, no. 14, pp. 7614–7621, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus